Rapamycin - skin cancer

This isn’t a rapamycin cult. You can post whatever you want.

4 Likes

No problem. We are open to all concerns and side effects good or bad. We are all working to learn as much as we can.

4 Likes

Thank you someone else suggested seborrheic keratosis too. I have a appointment on Monday to be sure. Apologies for the panic I’m Australian so it’s something we all worry about a lot! Thank you everyone for the input. I really appreciate it.

4 Likes

What!!! Just because you aren’t branding the genitals (like NEXIUM…oh, wait, that’s the drug) doesn’t mean you’re not a cult. I’ve heard rumors of some bizarre rituals (involving Alice Cooper and young chicken blood) going on in some of the lost corners of the forum that I haven’t discovered yet.
Take it easy folks…it’s just a joke.

3 Likes

Yes - it does. I’ve seen family members have facial rash-like areas somewhat similar to this get much brighter red for a week or two after taking rapamycin (it becomes less red a few days later).

Seborrheic keratosis treatment is often not needed. These wartlike growths, also called skin barnacles or barnacles of aging, are harmless. Many people choose to have them removed to relieve symptoms or improve the way they look.1

3 Likes

@Ben_S ,

Have you heard back from your physician yet? I have a similar situation with a mole on my back that has begin to change color and texture since initiating rapamycin. I’m getting an appointment to have it looked at.

1 Like

I have a melanoma on a spot where the sun never shines and I noticed this week it has improved a lot ( part of the irregular and darkest parts seem to have formed a crust and fall of ; leaving a lighter brown and more even surface underneath : will follow up and make another picture in a couple of months to see if further improvement and then post again ( will also look for an older picture to show how it was before since a couple of years )

This could be due to Rapamycin as it was slowly expanding and darkening during the last years

4 Likes